# SDR USAASB97337

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE AFT LEFT EXTERIOR EMERGENCY LIGHT, THE EXIT LIGHT ABOVE AFT RIGHT SERVICE DOOR AND THE AFT LEFT CENTER AISLE LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N AD20131A) WITH NO HELP.  FOUND BATTERY CHARGER INOP.  REPLACED SAME.  OPERATIONAL CHECK NORMAL.  (M)
